Bulletin of the
Korean Mathematical Society
BKMS

ISSN(Print) 1015-8634 ISSN(Online) 2234-3016

Article

HOME ALL ARTICLES View

Bull. Korean Math. Soc. 2022; 59(2): 469-479

Published online March 31, 2022 https://doi.org/10.4134/BKMS.b210351

Copyright © The Korean Mathematical Society.

On vanishing theorems for locally conformally flat Riemannian manifolds

Dang Tuyen Nguyen, Duc Thoan Pham

National University of Civil Engineering; National University of Civil Engineering

Abstract

In this paper, we obtain some vanishing theorems for $p$-harmonic 1-forms on locally conformally flat Riemannian manifolds which admit an integral pinching condition on the curvature operators.

Keywords: $p$-Harmonic 1-form, vanishing theorems, locally conformally flat

MSC numbers: Primary 58J05; Secondary 58J35

Stats or Metrics

Share this article on :

Related articles in BKMS